# SDR AALA202307107384

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737823
- Aircraft serial: 44451
- Aircraft time: 10,643 hours, 3,987 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L4600383GC
- Condition: Damaged
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY ENTRY DOOR IS DIFFICULT TO OPEN AND CLOSE. MAINTENANCE FOUND LAVATORY DOOR DAMAGED AND REPLACED IT PER CMM 25-40-58.
